# SDR MASA200500574

- Difficulty date: July 19, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 20,315 hours, 18,267 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APT761000100DW
- Condition: Damaged
- Location: Nr 1 Oil Press
- Part time: 10,523 hours, 9,471 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7081 DEN , NR 1 ENGINE OIL PRESSURE INDICATED 100 PSI.  MX REPLACED NR 1 ENGINE OIL PRESSURE TRANSDUCER AND REPAIRED WIRING TO CONNECTOR.
